# SDR MASA20220107013

- Difficulty date: January 7, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Part number: 601R1090643
- Part serial: NA
- Condition: Corroded
- Location: Rh Wing Access P
- Part time: 27,570 hours, 24,331 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH WING FUEL ACCESS PANEL WAS FOUND TO HAVE CORROSION. PERFORM PERMANENT REPAIR CRJ7/9 SRM 57-12-32, FIG. 57-12-32-991-801, ITEM 2 (REV. 38 DATED 9 JULY 2021) AND SRM 57-12-32-001-A01, ALLOWABLE DAMAGE (REV. 38 DATED 9 JULY 2021 ). DEFECT LOCATION: RH WING ACCESS PANEL 6118B
